Publications (Journal Article)
Publication Year
Scientific Areas
BRANQUINHO, Amílcar, FERNÁNDEZ-DÍAZ, Juan E., FOULQUIÉ-MORENO, Ana, MAÑAS, Manuel, ÁLVAREZ-FERNÁNDEZ, Carlos, (2024). Jacobi-Piñeiro Markov chains. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matematicas. Vol. 118. 15, pp. 1-29. Export
BRANQUINHO, Amílcar, FOULQUIÉ-MORENO, Ana, FRADI, Assil, MAÑAS, Manuel, (2024). Matrix Jacobi biorthogonal polynomials via Riemann-Hilbert problem. Proceedings of the American Mathematical Society. Vol. 152. 1, pp. 193-208. Export
CASTILLO, Kenier, MBOUNA, Dieudonné, (2024). A counterexample to a conjecture of M. Ismail. Journal of Mathematical Physics. Vol. 65. Article number 033507, pp. 1-5. Export
COSTA, Alfredo, (2024). A fórmula de Herão. Gazeta de Matemática. Vol. 202, pp. 9-11. Export
HUAROTO, Gerardo, PIMENTEL, Edgard, RAMPASSO, Giane C., SWIECH, Andrzej, (2024). A fully nonlinear degenerate free transmission problem. Annals of PDE. Vol. 10. 1, Article number 5, pp. 1-30. Export
CORREA, Julio Cesar, PIMENTEL, Edgard, (2024). A Hessian-dependent functional with free boundaries and applications to mean-field games. Journal of Geometric Analysis. Vol. 34. 3, Article number 95, pp. 1-21. Export
FERREIRA, Bruno Leonardo Macedo, BARREIRO, Elisabete, SMIGLY, Douglas de Araujo, (2024). Artin's Theorem on alternative rings. Mediterranean Journal of Mathematics. Vol. 21. 1, Article number 15, pp. 1-18. Export
BIANCA, Vincenzo, PIMENTEL, Edgard, URBANO, José Miguel, (2024). BMO-regularity for a degenerate transmission problem. Analysis and Mathematical Physics. Vol. 14. 1, Article number 9, pp. 1-26. Export
BOGART, Tristram, GOUVEIA, João, TORRES, Juan Camilo, (2024). Complex psd-minimal polytopes in dimensions two and three. Journal of Algebra and its Applications. Vol. 23. 2, Article number 2450025, pp. 1-20. Export
LAVENANT, Hugo, MONSAINGEON, Léonard, TAMANINI, Luca, VOROTNIKOV, Dmitry, (2024). Convex functions defined on metric spaces are pulled back to subharmonic ones by harmonic maps. Calculus of Variations and Partial Differential Equations. Vol. 63. 2, Article number 54, pp. 1-20. Export
Number of registers: 1,992<< previous 1,2,3,4,5,6,7,8 next >>
© Centre for Mathematics, University of Coimbra, funded by
Science and Technology Foundation
Powered by: rdOnWeb v1.4 | technical support